# SDR CALA2024013100271

- Difficulty date: January 27, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 60,424 hours, 25,057 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 284A13222
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

FWD ENTRY LIGHT ON T/O. RTO SPEED WAS 125 KNOTS, WEIGHT 154,200 LBS PER CREW. REQUESTING MEL FOR FWD ENTRY DOOR INDICATION LIGHT INOP. DOOR VERIFIED TO CLOSE AND LATCH PROPERLY MEL APPLIED. VERIFIED DOOR CLOSED AND LATCHED PROPERLY PRIOR TO PUSHBACK FOR FLT.   VERIFY DOOR IS FAIRED WITH THE FUSELAGE. VERIFY THAT ALL EXTERIOR/INTERIOR DOOR HANDLES ARE IN THE PROPER CLOSED/FAIRED POSITION. TOMC APPROVED ADJUSTED L1 DOOR INDICATION SENSOR OUT FROM +19 MIL TO + 8 MIL PER AMM52-71-11. OPS CHECKED OKAY. PLACARD REMOVED. OKAY TO CONTINUE. INSP LANDING GEARS, TIRES AND BRAKES, REF AMM 05-51-07-210-801 . NO DAMAGE FOUND. ALLOWED FOR COOLING PERIOD AS REQUIRED. OK FOR SERVICE.
